Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2483
Title: Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G'/G)-expansion method
Authors: Aslan, İsmail
Keywords: (G′/G)-expansion method
Burgers-KdV equation
Modified Benjamin-Bona-Mahony equation
Modified Degasperis-Procesi equation
Traveling wave solutions
Nonlinear equations
Issue Date: Sep-2009
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2009). Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G′/G)-expansion method. Applied Mathematics and Computation, 215(2), 857-863. doi:10.1016/j.amc.2009.05.038
Abstract: In this paper, we demonstrate the effectiveness of the so-called (G′/G)-expansion method by examining some nonlinear evolution equations with physical interest. Our work is motivated by the fact that the (G′/G)-expansion method provides not only more general forms of solutions but also periodic and solitary waves. If we set the parameters in the obtained wider set of solutions as special values, then some previously known solutions can be recovered. The method appears to be easier and faster by means of a symbolic computation system.
URI: http://dx.doi.org/10.1016/j.amc.2009.05.038
http://hdl.handle.net/11147/2483
ISSN: 0096-3003
0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2483.pdfMakale196.72 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

48
checked on Sep 24, 2022

WEB OF SCIENCETM
Citations

36
checked on Sep 24, 2022

Page view(s)

110
checked on Sep 19, 2022

Download(s)

200
checked on Sep 19, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.